# SDR ABXA20121126323

- Difficulty date: November 26, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N768AX
- Make and model: Boeing 767281
- Aircraft serial: 22786
- Aircraft time: 52,976 hours, 40,615 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 310T10601
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON AT HYDRAULIC BAY NAC STATION 313 FOUND WITH T-ANGLE CRACKED.  REMOVED AND REPLACED ANGLE IAW B767-200 SRM 51-40-02.  ACFT WAS GROUNDED.
